Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 601847, 9 pages
Research Article

Natural Filtrations of Infinite-Dimensional Modular Contact Superalgebras

School of Mathematical Sciences, Harbin Normal University, Harbin 150025, China

Received 19 December 2013; Accepted 24 March 2014; Published 24 April 2014

Academic Editor: P. N. Shivakumar

Copyright © 2014 Qiang Mu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Mu, “Natural Filtrations of Infinite-Dimensional Modular Contact Superalgebras,” Journal of Applied Mathematics, vol. 2014, Article ID 601847, 9 pages, 2014. doi:10.1155/2014/601847